MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175132P0
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(10/3233) the involved device was returned to intervascular for examination on october 4th, 2022.A visual inspection by the qa department is pending.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 21d07.(3331/213) the device history records review concluded that there was no non-conformance/planned deviation in relation with the event reported.(11/3233) a retention sample from the same sterilization lot number 21d07 was selected, based on the same coating parameter as the involved device.A visual inspection is pending.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported to intervascular that cardiothoracic consultant / team were in the operating theatre.Upon the graft being opened the consultant / team have noticed yellow patches both on the inner and outer side of the hemasheild platinum woven graft.Consequently the consultant was not happy / comfortable to implant.Chief perfusionist attending the case has contacted getinge to explain the situation.Images have been obtained of the graft and it has been put aside at the hospital should the product require collection and further investigation.There were no adverse events subsequent to the issue with the graft.There was only a minor delay with the surgery whilst another of our grafts (of the same size) was opened and used for implantation.Complaint # (b)(4).
 
Event or Problem Description
Complaint #(b)(4).
 
Additional Manufacturer Narrative
(10/213) the involved device was returned to intervascular for examination.A visual inspection was performed on 20-oct-2022 by the quality supervisor, a confirmed quality control (qc) technician and a hemashield packaging lead operator, they concluded that : the product has on the left section yellow spots that are similar to collagen excess that are routinely accepted according to the acceptance criteria defined in our specification.This defect is an aesthetic defect.Please note that however the collagen turns yellow over time and is not necessarily visible to the qc and that the excess does not exceed the crimps of the product.(11/213) a retention sample from the same sterilization lot number 21d07 was selected, based on the same coating parameter as the involved device.A visual inspection was performed on 20-oct-2022 by the quality supervisor, it conclude that : the graft is uniformly yellow without collagen excess.(67) the conducted investigation concludes that the product was conform to the specification.

Brand Name
HEMASHIELD PLATINUM WOVEN STRAIGHT
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
laurence richard
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key15571559
Report Number1640201-2022-00030
Device Sequence Number20352864
Product Code MAL
UDI-Device Identifier00384401018094
UDI-Public(01)00384401018094
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberM00202175132P0
Device Catalogue NumberM00202175132P0
Device Lot Number21D07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer10/20/2022
Initial Report FDA Received Date10/10/2022
Supplement Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown